Wild solutions of the Navier-Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1

Tristan Buckmaster, Maria Colombo, Vlad Vicol

Research output: Contribution to journalArticlepeer-review

Abstract

We prove non-uniqueness for a class of weak solutions to the Navier-Stokes equations which have bounded kinetic energy, integrable vorticity, and are smooth outside a fractal set of singular times with Hausdorff dimension strictly less than 1.

Original languageEnglish (US)
Pages (from-to)3333-3378
Number of pages46
JournalJournal of the European Mathematical Society
Volume24
Issue number9
DOIs
StatePublished - 2022

Keywords

  • convex integration
  • Navier-Stokes equations
  • non-uniqueness
  • partial regularity
  • wild solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Wild solutions of the Navier-Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1'. Together they form a unique fingerprint.

Cite this